# SDR UPS04442752

- Difficulty date: July 13, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D - BS 400 LEFT FRAME WEB FOUND CRACKED BETWEEN STR 9 AND STR 10A AS MARKED.  FRAME WEB REPAIRED AS PER SRM 53-10-04 FIG 11 AT M/D BS 400 LEFT BETWEEN STR 9 TO STR 10A.
